Some properties of direct sums of uniserial modules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 175-200.
@article{RSMUP_1992__88__175_0,
     author = {Bazzoni, Silvana},
     title = {Some properties of direct sums of uniserial modules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {175--200},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0784.13004},
     mrnumber = {1209123},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__175_0/}
}
Bazzoni, Silvana. Some properties of direct sums of uniserial modules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 175-200. http://www.numdam.org/item/RSMUP_1992__88__175_0/

[BFS] S. Bazzoni - L. Fuchs - L. Salce, The hierarchy of uniserial modules over a valuation domain, to appear. | MR 1316949 | Zbl 0828.13004

[BS1] S. Bazzoni - L. Salce, On non standard uniserial modules over valuation domains and their quotients, J. Alg., 128, 2 (1990), pp. 292-305. | MR 1036392 | Zbl 0714.13008

[BS2] S. Bazzoni - L. Salce, Elongations of uniserial modules over valuation domains, to appear on J. Alg. | MR 1152907 | Zbl 0747.13008

[BS3] S. Bazzoni - L. Salce, Equimorphism classes of uniserial modules over valuation domains, to appear on Arch. Math. | MR 1139381 | Zbl 0714.13013

[FS1] L. Fuchs - L. Salce, Prebasic submodules over valuation rings, Ann. Mat. Pura Appl., 32 (1982), pp. 257- 274. | MR 696046 | Zbl 0515.13007

[FS2] L. Fuchs - L. Salce, Modules Over Valuation Domains, Marcel Dekker, New York (1989). | MR 786121 | Zbl 0578.13004

[F] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press (1973). | MR 349869 | Zbl 0257.20035

[K] I. Kaplansky, Infinite Abelian Groups, Univ. of Michigan Press, Ann Arbor, Michigan (1954 and 1969). | MR 233887 | Zbl 0194.04402

[M] C. Metelli, On automorphisms of completely decomposable torsion free abelian groups, Communications in Alg., 18 (2) (1990), pp. 529-549. | MR 1047326 | Zbl 0698.20048

[SL] T.S. Shores - W.J. Lewis, Serial modules and endomorphism rings, Duke Math. J., 41 (1974), pp. 889-909. | MR 352079 | Zbl 0294.13007